×

Found 90 Documents (Results 1–90)

100
MathJax

On the Cauchy problem for some hyperbolic operator with double characteristics. (English) Zbl 1125.35056

Bove, Antonio (ed.) et al., Phase space analysis of partial differential equations. Basel: Birkhäuser (ISBN 978-0-8176-4511-3/hbk; 978-0-8176-4521-2/e-book). Progress in Nonlinear Differential Equations and Their Applications 69, 29-44 (2006).
MSC:  35L15 37J05
PDF BibTeX XML Cite

Sharp energy estimates for a class of weakly hyperbolic operators. (English) Zbl 1109.35078

Reissig, Michael (ed.) et al., New trends in the theory of hyperbolic equations. Basel: Birkhäuser (ISBN 3-7643-7283-4/hbk). Operator Theory: Advances and Applications 159, 449-511 (2005).
MSC:  35L80 35L30 35S10
PDF BibTeX XML Cite

Necessary conditions for hyperbolicity of first order systems. (English) Zbl 1036.35120

de Gosson, Maurice (ed.), Jean Leray ’99 conference proceedings. The Karlskrona conference, Sweden, August 1999 in honor of Jean Leray. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1378-7/hbk). Math. Phys. Stud. 24, 17-35 (2003).
MSC:  35L40 35L45 35R25
PDF BibTeX XML Cite

Cauchy problem in generalized Gevrey classes. (English) Zbl 1024.35063

Picard, Rainer (ed.) et al., Evolution equations. Propagation phenomena, global existence, influence on non-linearities. Based on the workshop, Warsaw, Poland, July 1-July 7, 2001. Warsaw: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 60, 269-278 (2003).
MSC:  35L40
PDF BibTeX XML Cite
Full Text: Link

Boltzmann equation for quantum particles and Fokker Planck approximation. (English) Zbl 1033.35092

Bemelmans, Josef (ed.) et al., Elliptic and parabolic problems. Proceedings of the 4th European conference, Rolduc, Netherlands, June 18–22, 2001 and Gaeta, Italy, September 24–28, 2001. Singapore: World Scientific (ISBN 981-238-045-0/hbk). 75-87 (2002).
MSC:  35Q40 81Q05 82C40
PDF BibTeX XML Cite

Nonlinear weakly hyperbolic equations in Gevrey classes. (English) Zbl 0986.35144

Rodino, L. (ed.), Proceedings of the workshop on partial differential equations, Torino, Italy, May 8-10, 2000. Torino: Università di Torino, Dipartimento di Matematica, 19-26 (2000).
Reviewer: L.Rodino (Torino)
MSC:  35S05 35L99
PDF BibTeX XML Cite

Handbook of multivalued analysis. Volume II: Applications. (English) Zbl 0943.47037

Mathematics and its Applications (Dordrecht). 500. Dordrecht: Kluwer Academic Publishers. xi, 926 p. (2000).
Reviewer: P.Zabreiko (Minsk)
PDF BibTeX XML Cite

Uniqueness problems for the Lamé system arising in the control of vibrations. (English) Zbl 1008.93048

Journées “Équations aux dérivées partielles”, Saint-Jean-de-Monts, France, 31 mai au 4 juin 1999. Exposés Nos. I–XIX. Nantes: Université de Nantes. Exp. No. XIX, 8 p. (1999).
PDF BibTeX XML Cite
Full Text: Numdam

On a certain class of convex functions and the exact well-posedness classes of the Cauchy problem for the transport equation in Orlicz spaces. (English. Russian original) Zbl 0917.35090

Sib. Math. J. 39, No. 4, 716-734 (1998); translation from Sib. Mat. Zh. 39, No. 4, 831-850 (1998).
MSC:  35Q30 46E30 35A05
PDF BibTeX XML Cite
Full Text: DOI

Geometric transition for a class of hyperbolic operators with double characteristics. (English) Zbl 0838.35068

Demuth, M. (ed.) et al., Partial differential operators and mathematical physics. International conference in Holzhau, Germany, July 3-9, 1994. Basel: Birkhäuser Verlag. Oper. Theory, Adv. Appl. 78, 21-29 (1995).
MSC:  35L25
PDF BibTeX XML Cite

Entire vectors and entire existence families. (English) Zbl 0828.34052

McBride, A. C. (ed.) et al., Recent developments in evolution equations. Proceedings of a meeting held at the University of Strathclyde, UK, 25-29 July, 1994. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 324, 100-108 (1995).
MSC:  34G20
PDF BibTeX XML Cite

Uniqueness of solution of the Cauchy weight problem and a new energy formula. (English. Russian original) Zbl 0823.35032

J. Contemp. Math. Anal., Armen. Acad. Sci. 26, No. 5, 15-25 (1991); translation from Izv. Akad. Nauk Armen., Mat. 26, No. 5, 376-386 (1991).
MSC:  35G10 35A07
PDF BibTeX XML Cite

On the general formal solution of a singularly perturbed system. (Russian) Zbl 0803.34052

Shkil’, N. I. (ed.), Functional-differential equations. Collection of scientific works. Kiev: Kievskij Gosudarstvennyj Pedagogicheskij Institut Im. A. M. Gor’kogo. 88-92 (1991).
MSC:  34E15 34A30
PDF BibTeX XML Cite

The connection between well-posedness of the Cauchy problem for an equation and for a system in a Banach space. (English. Russian original) Zbl 0669.34061

Sov. Math., Dokl. 37, 647-651 (1988); translation from Dokl. Akad. Nauk SSSR 300, No. 2, 280-284 (1988).
Reviewer: N.L.Maria
PDF BibTeX XML Cite

Conditions for the uniform well-posedness of the Cauchy problem for an equation with variable operator in a Hilbert space. (English. Russian original) Zbl 0639.47036

Sib. Math. J. 28, No. 1-2, 216-220 (1987); translation from Sib. Mat. Zh. 28, No. 2(162), 50-54 (1987).
Reviewer: O.John
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification